# SDR SWAA2021072905559

- Difficulty date: August 2, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 21,285 hours, 9,355 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 787+2; RBL 25 AND WL 157 NUTPLATE STRIP UNDER THESHOLD CHORD HAS CORROSION. / EVALUATED CORROSION ON AFT CARGO NUTPLATE STRIP UPPER THRESHOLD CHORD @ STA 787+2 RBL 25 FOUND OUT OF LIMITS NO WRITTEN LIMITS FOUND. REPLACED WITH NEW NUTPLATE STRIP P/N 146A8128-17 IAW B737 SRM 51-40-02-0G-0 & BOEING DWG 146A0081 REV A
